TB Drug Advanced Phase?
Hello, good morning n nI am a skin TB sufferer, and taking TB medicine, already in the advanced phase Monday Wednesday Friday, but this morning I took the medicine around 7 o’clock then suddenly my throat was itchy and 7:34 am I vomited orange mucus do I have to take medicine again today?
iv> TB is a disease caused due to infection by acid-resistant bacteria. TB can infect various organs of the body such as the lungs, bones, lymph nodes to the skin. TB infection requires a long treatment, and requires regular treatment.
From what you are experiencing, if you vomit orange mucus 34 minutes after you take the medicine, then chances are that the medicine you are taking came out with your vomit. then you can re-consume the drug, and continue the next dose as usual.
If you experience a very itchy throat, then you should see a doctor directly, so that the doctor can provide the right therapy later. so that the risk of vomiting will be reduced.
Here's an article you can read about https://www.HealthReplies.com/tuberkulosis
may be useful. thank you